RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1621–1629 (Mi de4349)  

Ordinary Differential Equations

Boundary of the attracting set of a periodic Axiom $A$-system

S. Yu. Pilyugin

Leningrad State University

Full text: PDF file (1054 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.938
Received: 02.02.1981

Citation: S. Yu. Pilyugin, “Boundary of the attracting set of a periodic Axiom $A$-system”, Differ. Uravn., 17:9 (1981), 1621–1629

Citation in format AMSBIB
\Bibitem{Pil81}
\by S.~Yu.~Pilyugin
\paper Boundary of the attracting set of a periodic Axiom $A$-system
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1621--1629
\mathnet{http://mi.mathnet.ru/de4349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631777}


Linking options:
  • http://mi.mathnet.ru/eng/de4349
  • http://mi.mathnet.ru/eng/de/v17/i9/p1621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019